MAUDE Adverse Event Report: B. Braun Medical Inc. Caresite Micro¿; SET, ADMINISTRATION, INTRAVASCULAR

B. Braun Medical Inc. Caresite Micro¿; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 354269
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Caresite Micro¿
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. Braun Medical Inc.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. Braun Medical Inc.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
+1(833)425-1464
MDR Report Key50667628
Report Number2521402-2026-00842
Device Sequence Number21376097
Product Code FPA
UDI-Device Identifier04046955773183
UDI-Public(01)04046955773183
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K153293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number354269
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown